# SDR AALA202311207712

- Difficulty date: November 18, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A320*
- Aircraft serial: 6100
- Aircraft time: 60,953 hours, 12,570 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L DIFFICULT TO ARM. CLEARED DEBRIS AND LUBED DOOR GIRT BAR FITTING WITH LOW TEMP GREASE.
